MAUDE Adverse Event Report: CC HSING COMPANY LIMITED DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

CC HSING COMPANY LIMITED DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number RTL10266CF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user, who stated that the rear wheel fell off, causing her to fall and hit her shoulder and head on the kitchen table.Paramedics responded to the scene but the end user refused to go to the hospital.The end user was eventually diagnosed by her physician with a torn deltoid muscle in her left arm and an injury to her quadricep muscle, and is receiving physical therapy.Drive devilbiss is currently investigating the incident, including attempting to retrieve the device for evaluation.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no. 1 benting
bentsuo village, sikao chiayi 26989 61
TW  2698961
MDR Report Key18291682
Report Number2438477-2023-00148
Device Sequence Number6667639
Product Code ITJ
UDI-Device Identifier00822383576817
UDI-Public822383576817
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2023
Report Date (Section F) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266CF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/13/2023
Event Location Home
Date Report to Manufacturer12/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA12/08/2023